MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. INTERSEAL® DURAMER® ACETABULAR C-LINER 32MM 15° GR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. INTERSEAL® DURAMER® ACETABULAR C-LINER 32MM 15° GR; HIP COMPONENT
Model Number 30153258
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly the poly is worn.Additional information: dislocating on (b)(6) 1998.

Brand Name
INTERSEAL® DURAMER® ACETABULAR C-LINER 32MM 15° GR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10083061
Report Number3010536692-2020-00373
Device Sequence Number16337653
Product Code KWY
UDI-Device IdentifierM684301532581
UDI-PublicM684301532581
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931333
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30153258
Device Catalogue Number30153258
Device Lot Number028A01955701
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2019
Initial Report FDA Received Date05/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;